# SDR SRAA961016

- Difficulty date: October 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908SJ
- Make and model: Lkheed 382E
- Aircraft serial: 4300
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Fitting
- Condition: Leaking
- Location: Wheel Well
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, UTILITY HYDRAULIC PRESSURE DUMPED, MANUALLY LOWERED GEAR AND LANDED WITHOUT INCIDENT.  FOUND NORMAL BRAKE LINE UNDER FLIGHT DECK LEAKING.  REPLACED MS FITTING ON HYDRAULIC LINE, SYSTEM OPS CHECKED GOOD PER MM CH 29.
